# SDR SWAA2024041563804

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016 Lbl40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB AFT WET AREA STA-1016 LBL-40 APPROX. WL 208<[01] UPON FURTHER INVESTIGATION FOUND PRIMER CHIPPED AND RIVETS DAMAGED AT BS 1006+3 AND 1006+4 AND 1016. CLEANED AREA AROUND THE FASTENERS AT BS 1006+3 AND 1006+4 AND WEB AT BS 1006 PER SRM 51-10-02-0G-0 AND 51-40-02-0G-0 AND BOEING DWG 1475600.;[02] REMOVED PRIMER FOR INVESTIGATION CORROSION; FOUND CORROSION INDICATION TO BE DEBRY AND PRIMER ONLY. WHILE INVESTIGATING AREA FOUND 2(EA) HEAD FASTENERS DAMAGED AT BS 1006+3 AND 1006+4 PER SRM 51-10-02.;[03] VERIFIED CORRECTIVE ACTION #2;[04] APPLIED CHEMICAL CONVERSION COATING AT BS 1016 LBL 40 PER SOPM 20-43-03; PRIMER BMS 10-11 PER SOPM 20-41-02 AND REPLACED FASTENERS AT BS 1006+3 AND 1006+4 PER SRM 51-40-02-0G-0 AND BOEING DWG 147A5600.;[05] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
